Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the structure of principal ideals of operators


Authors: G. D. Allen and L. C. Shen
Journal: Trans. Amer. Math. Soc. 238 (1978), 253-270
MSC: Primary 47B05; Secondary 47D99
DOI: https://doi.org/10.1090/S0002-9947-1978-0467371-4
MathSciNet review: 0467371
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper considers various types of principal ideals generated by single compact operators on a separable Hilbert space. In particular, necessary and sufficient condtions that a principal ideal be normable are given. Relations between principal ideals and duals of Lorentz and Orlicz spaces are also given. All conditions are expressed using the singular numbers of the operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B05, 47D99

Retrieve articles in all journals with MSC: 47B05, 47D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0467371-4
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society